# SDR AWXA200301165

- Difficulty date: September 24, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 19,216 hours, 7,397 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Plate
- Part number: D5323022620100
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK A .25 INCH CRACK WAS FOUND ON RT WING TO BODY FAIRING SUPPORT STRUCTURE CLOSING PLATE AT FR 34.  MAINTENANCE REMOVED CLOSING PLATE AT FR 34; FABRICATED A NEW REPLACEMENT CLOSING PLATE; INSTALLED REPAIR PART IAW A320 SRM 51-42-11 PG 7, SECT 6, PARA B, FIG 2 & 3.
